# SDR DALA201811206731

- Difficulty date: November 14, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 2,097 hours, 180 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Wing
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRBUS AOT A57P011-18-00 EXPLAINS THAT SOME WING RIB TO WING LOWER SKIN GAPS WERE NOT FILLED IN PRODUCTION AS REQUIRED. UNFILLED GAPS COULD ALLOW CONTACT AND SPARKS AND POTENTIAL EWIS CONCERNS. WORK TO BE COMPLETED, APPLY ADHESION PROMOTER, MIX AND POUR SEALANT AND SUCK THE SEALANT INTO THE GAP AND APPLY FILLET SEAL WITH POLYSULFIDE SEALANT PER ER/A 572988-14AD.
